# SDR DALA2024120911565

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 49,591 hours, 25,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: AMM 52-13 FOUND DEBRIS IN GIRT BAR FLOOR LATCHES. REMOVED. (0696212)
